Donsker-type theorem for BSDEs : Rate of convergence
Briand, P., Geiss, C., Geiss, S., & Labart, C. (2021). Donsker-type theorem for BSDEs : Rate of convergence. Bernoulli, 27(2), 899-929. https://doi.org/10.3150/20-BEJ1259
© 2021 ISI/BS
In this paper, we study in the Markovian case the rate of convergence in Wasserstein distance when the solution to a BSDE is approximated by a solution to a BSDE driven by a scaled random walk as introduced in Briand, Delyon and Mémin (Electron. Commun. Probab. 6 (2001) Art. ID 1). This is related to the approximation of solutions to semilinear second order parabolic PDEs by solutions to their associated finite difference schemes and the speed of convergence.
PublisherInternational Statistical Institute
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Geiss, Christel; Labart, Céline; Luoto, Antti (Cambridge University Press (CUP), 2020)Let (Y, Z) denote the solution to a forward-backward stochastic differential equation (FBSDE). If one constructs a random walk from the underlying Brownian motion B by Skorokhod embedding, one can show -convergence of ...
Luoto, Antti (University of Jyväskylä, 2018)This thesis addresses questions related to approximation arising from the ﬁelds of stochastic analysis and partial diﬀerential equations. Theoretical results regarding convergence rates are obtained by using discretization ...
Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting Geiss, Christel; Steinicke, Alexander (Shandong Daxue, 2018)We show that the comparison results for a backward SDE with jumps established in Royer (Stoch. Process. Appl 116: 1358–1376, 2006) and Yin and Mao (J. Math. Anal. Appl 346: 345–358, 2008) hold under more simplified ...
Geiss, Stefan; Ylinen, Juha (Elsevier, 2020)We deduce conditional -estimates for the variation of a solution of a BSDE. Both quadratic and sub-quadratic types of BSDEs are considered, and using the theory of weighted bounded mean oscillation we deduce new tail ...
Ylinen, Juha (University of Jyväskylä, 2015)